EconPapers    
Economics at your fingertips  
 

A note on the Douglas–Rachford splitting method for optimization problems involving hypoconvex functions

Ke Guo () and Deren Han ()
Additional contact information
Ke Guo: China West Normal University
Deren Han: Nanjing Normal University

Journal of Global Optimization, 2018, vol. 72, issue 3, No 3, 441 pages

Abstract: Abstract Recently, the convergence of the Douglas–Rachford splitting method (DRSM) was established for minimizing the sum of a nonsmooth strongly convex function and a nonsmooth hypoconvex function under the assumption that the strong convexity constant $$\beta $$ β is larger than the hypoconvexity constant $$\omega $$ ω . Such an assumption, implying the strong convexity of the objective function, precludes many interesting applications. In this paper, we prove the convergence of the DRSM for the case $$\beta =\omega $$ β = ω , under relatively mild assumptions compared with some existing work in the literature.

Keywords: Douglas–Rachford splitting method; Hypoconvex; Convergence; Nonexpansive operators (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://link.springer.com/10.1007/s10898-018-0660-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:72:y:2018:i:3:d:10.1007_s10898-018-0660-z

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-018-0660-z

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:72:y:2018:i:3:d:10.1007_s10898-018-0660-z